Results 1 to 13 of 13
  1. #1
    bigdave91 is offline Associate Member
    Join Date
    Sep 2003
    Posts
    251

    Nolva causing gyno?

    I started taking 20mg of Nolvadex yesterday and my nipples are tingling every now and then and my left nip is a little bit more sensitive!
    Why might this be? i havent started my steroid cycle yet. i dont start til tomorrow.

    dave

  2. #2
    BDTR's Avatar
    BDTR is offline Retired
    Join Date
    Jul 2003
    Posts
    10,346
    Its in your head.

  3. #3
    Pheedno is offline Respected Member
    Join Date
    Apr 2002
    Location
    Miller's Crossing
    Posts
    6,272
    in your head, half-life of Nolva is 5-7 days. It takes roughly 5x that to reach steady plasma levels. The on;y way to get gyno from nolva(indirectly) is from estrogen rebound, and you havn't been taking a high enough dose, or for a length of time that would render that possibility

  4. #4
    bigdave91 is offline Associate Member
    Join Date
    Sep 2003
    Posts
    251
    so iof i started the nolva yesterday it wont kick in properly until thursday or friday?
    I take my first sust injection tommorrow and the second on thurs 250mg each time, does that mean that im not going to be protected from gyno for 2-3 days?

    Dave

  5. #5
    BDTR's Avatar
    BDTR is offline Retired
    Join Date
    Jul 2003
    Posts
    10,346
    You're fine lol.

  6. #6
    Pheedno is offline Respected Member
    Join Date
    Apr 2002
    Location
    Miller's Crossing
    Posts
    6,272
    You'll be fine. It only takes hours for activation in the body, but it takes around 4-5x the half life to reach a steady blood plasma level.

  7. #7
    bigdave91 is offline Associate Member
    Join Date
    Sep 2003
    Posts
    251
    lol
    thanks guys!

  8. #8
    LORDBLiTZ Guest
    Quote Originally Posted by Pheedno
    in your head, half-life of Nolva is 5-7 days. It takes roughly 5x that to reach steady plasma levels. The on;y way to get gyno from nolva(indirectly) is from estrogen rebound, and you havn't been taking a high enough dose, or for a length of time that would render that possibility

    Well nolva is a synthetic estrogen. This is how it finds the estrogen receptor to block it in the first place. Could the small amount of synthetic estrogen used to find the ER be enough to cause it to be a little bit more sensitive?

  9. #9
    Pheedno is offline Respected Member
    Join Date
    Apr 2002
    Location
    Miller's Crossing
    Posts
    6,272
    Quote Originally Posted by LORDBLiTZ
    Well nolva is a synthetic estrogen. This is how it finds the estrogen receptor to block it in the first place. Could the small amount of synthetic estrogen used to find the ER be enough to cause it to be a little bit more sensitive?

    Only if the persons natural Estrogen production was really low. Then the Nolva would have a estrogen agonist effect. Thats why it's used for women going through menopause. Their estro production is low to nothing, and the tamox binds to empty receptors and mimicks estrogen(this helps in relieving hot flashes and other symtpoms).

    A person who had regular estrogen production(even a male) would see a decrease in natural estrogen binding.

  10. #10
    TheMudMan's Avatar
    TheMudMan is offline Retired~ AR-Hall of Famer
    Join Date
    Apr 2003
    Posts
    10,716
    Quote Originally Posted by bigdave91
    I started taking 20mg of Nolvadex yesterday and my nipples are tingling every now and then and my left nip is a little bit more sensitive!
    Why might this be? i havent started my steroid cycle yet. i dont start til tomorrow.

    dave
    I agree with these guys that the signs are in your head. Are you doing anything different like tanning, or did you shave your chest?

  11. #11
    bigdave91 is offline Associate Member
    Join Date
    Sep 2003
    Posts
    251
    No nothing different.

    I havent felt it since i posted this thread. so i think its in my head.

    Dave

  12. #12
    TheMudMan's Avatar
    TheMudMan is offline Retired~ AR-Hall of Famer
    Join Date
    Apr 2003
    Posts
    10,716
    Quote Originally Posted by bigdave91
    No nothing different.

    I havent felt it since i posted this thread. so i think its in my head.

    Dave
    Maybe that's all you needed.............. Good luck bro on your cycle.

  13. #13
    LORDBLiTZ Guest
    Quote Originally Posted by Pheedno
    Only if the persons natural Estrogen production was really low. Then the Nolva would have a estrogen agonist effect. Thats why it's used for women going through menopause. Their estro production is low to nothing, and the tamox binds to empty receptors and mimicks estrogen(this helps in relieving hot flashes and other symtpoms).

    A person who had regular estrogen production(even a male) would see a decrease in natural estrogen binding.


    Awesome! Thanks man.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •